Advertisement

| |

Diets in Review Question

Will Hydroxycut cause liver damage after taking it for just a week?

Melissa asked this question Dec 11th, 2011 2:15 am

I'm so scared...OMG, after reading these stories, I am traumatized! I'm 5'6 and 114lbs, I just wanted to shed a little extra for modeling and felt these could work in with working out.

I've only been taking them for exactly a week now. My period the last two months has been spot on time, around 9th-10th, this month, it's not here...I read it can stop it (I don't want it to stop! I'm only 22, but want kids someday) and it can cause liver damage!

It's only been a week so if I stop now, I'll be ok, right? T-T
Please, email me:
magickitty@verizon.net

This question is about Hydroxycut

Invite Your Friends to Answer This Question


No HTML please.



Answers to this Question



Sarah Gilda Khan

I would recommend stopping the Hydroxycut. The medication has a lot of herbal ingredients in the supplement that are not FDA approved and they could possibly interact if you are a taking a birth control. It appears to be a common complaint. As far as the liver damage is concerned, I do not believe 1 week would be enough to cause significant damage. Long time use or in combination with heavy drinking or excessive Tylenol consumption would be examples of ways more liver damage could occur.


posted on Dec 29th, 2011 1:37 am

Ron

Maybe it depends to your dicipline


posted on Sep 10th, 2012 4:52 pm

Tess

You know a little exercise and healthy eating goes a long way. For you to weigh so little and to go on a pill to lose just a little is kind of upsetting. I dont mean to be harsh, but my 17 year old niece died from anorexia/bulemia. So when I hear thin people that want to be thinner, makes my stomach hurt. Love you for you and if you have to "lose weight" to model, then its not worth it.


posted on Dec 27th, 2012 11:06 pm